Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. Laurent
Title: La Géométrie Analytique Générale
Additional book information: Paris, A. Hermann, 1906. vii + 151 pp.

Review Information:

Reviewer: E. B. Cowley
Journal: Bull. Amer. Math. Soc. 15 (1909), 363-364
DOI: https://doi.org/10.1090/S0002-9904-1909-01787-2
American Mathematical Society